JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON CANTOR SETS AND PACKING MEASURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON CANTOR SETS AND PACKING MEASURES
WEI, CHUN; WEN, SHENG-YOU;
  PDF(new window)
 Abstract
For every doubling gauge g, we prove that there is a Cantor set of positive finite -measure, -measure, and -premeasure. Also, we show that every compact metric space of infinite -premeasure has a compact countable subset of infinite -premeasure. In addition, we obtain a class of uniform Cantor sets and prove that, for every set E in this class, there exists a countable set F, with $\bar{F}
 Keywords
Cantor set;packing measure;premeasure;gauge function;doubling condition;
 Language
English
 Cited by
 References
1.
M. Csornyei, An example illustrating $P^g$(K) $\neq$ $P^g_0$ (K) for sets of finite pre-measure, Real Anal. Exchange 27 (2001/02), no. 1, 65-70.

2.
A. Dvoretzky, A note on Hausdorff dimension functions, Math. Pro. Camb. Phil. Soc. 44 (1948), 13-16. crossref(new window)

3.
K. J. Falconer, Fractal Geometry: Mathematical Foundations and Applications, John Wily & Sons, 1990.

4.
D. J. Feng, Comparing packing measures to Hausdorff measures on the line, Math. Nachr. 241 (2002), 65-72. crossref(new window)

5.
D. J. Feng, S. Hua, and Z. Y. Wen, Some relations between packing pre-measure and packing measure, Bull. London Math. Soc. 31 (1999), no. 6, 665-670. crossref(new window)

6.
D. J. Feng, H. Rao, Z. Y. Wen, and J. Wu, Dimensions and gauges for symmetric cantor sets, Approx. Theory Appl. 11 (1995), no. 4, 108-110.

7.
D. J. Feng, W. Wen, and J. Wu, Some dimensional results for homogeneous Moran sets, Sci. China Ser. A 40 (1997), no. 5, 475-482.

8.
H. Joyce and D. Preiss, On the existence of subsets of finite positive packing measure, Mathematika 42 (1995), no. 1, 15-24. crossref(new window)

9.
P. Mattila, Geometry of Sets and Measures in Euclidean Spaces, Cambridge University Press, 1995.

10.
Y. Peres, The packing measure of self-affine carpets, Math. Proc. Cambridge Philos. Soc. 115 (1994), no. 3, 437-450. crossref(new window)

11.
Y. Peres, The self-affine carpets of McMullen and Bedford have infinite Hausdorff measure, Math. Proc. Cambridge Philos. Soc. 116 (1994), no. 3, 513-526. crossref(new window)

12.
T. Rajala, Comparing the Hausdorff and packing measures of sets of small dimension in metric spaces, Monatsh Math. 164 (2011), no. 3, 313-323. crossref(new window)

13.
C. Rogers, Hausdorff Measures, Cambridge University Press, 1998.

14.
S. J. Taylor and C. Tricot, Packing measure and its evaluation for a Brownian path, Trans. Amer. Math. Soc. 288 (1985), no. 2, 679-699. crossref(new window)

15.
C. Tricot, Two definitions of fractional dimension, Math. Pro. Cambridge Philos. Soc. 91 (1982), no. 1, 57-74. crossref(new window)

16.
S. Y. Wen and Z. Y. Wen, Some properties of packing measure with doubling gauge, Studia Math. 165 (2004), no. 2, 125-134. crossref(new window)

17.
S. Y. Wen, Z. X. Wen, and Z. Y. Wen, Gauges for the self-similar sets, Math. Nachr. 281 (2008), no. 8, 1205-1214. crossref(new window)